# SDR UPS07M50984

- Difficulty date: August 10, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Corroded
- Location: Bs 1210
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CABIN - UNDER FLOOR AREA FUEL TANK TOP SURFACE AT STA 1210, -X103 01EA CORROSION FOUND NEAR FASTENER.  CTR CABIN UNDER FLOOR AREA FUEL TANK TOP SURFACE AT STA 1210 -X103 FUEL TANK SCREW AS MARK REMOVED FOR S/M ACCESS.  CORROSION ON FUEL TANK  TOP SURFACE REMOVED FOUND EXCEEDED LIMIT.  FPI & HFEC OPEN HOLE INSP C/OUT ON REWORKED AREA FOUND NO CRACK & NO CORROSION.  FLAP PEENING C/ OUT ON REWORKED AREA PER EN1642-07.  REWORKED AREA REPROTECTED, PAINT.
